# SDR 2022F00303

- Difficulty date: August 8, 2022
- Submitted: August 8, 2022
- Operation: General aviation
- Aircraft: N724
- Make and model: Aviat A-1B
- Aircraft serial: 2009
- Aircraft time: 1,897,946 hours, 13,933 cycles
- Engine: Cfmint CFM565B4P
- Engine time: 4,606,739 hours, 24,573 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 1
- Stage of operation: TO
- How discovered: V
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

DESCRIPTION: BIRD STRIKE ENGINE #1 RTO WAS PERFORMED AT 185 KTS SUCCESIVE EXPLOTIONS WERE EXPERIENCE AND ENGINE STALLED LATER. ACTION PERFORMED: IAW AMM 05-51-14-200-803-A, AND AMM 05-51-19-200-001-A, INSPECTION AFTER A BIRD STRIKE WAS PERFORMED AND WAS  EVIDENCE ON ENG 1 BIRD INGESTION. IAW AMM 72-00-00-200-006-A, INSPÉCTION FOR FOD ON ENG 1, WAS ACCOMPLISHED, AND BOROSCOPE INSPECTION WAS DONE WITH SATISFACTORY RESULTS (SEE NDT REPORT JT1221-22). IAW AMM TASK 71-00-00-710-008-B, POWER ASSURANCE CHECK WAS DONE SATISFACTORY. IAW AMM TASK 05-51-16-200-001-A, INSPECTION AFTER BRAKE EMERGENCY APPLICATION OR OVERHEAT, WAS ACCOMPLISHED. AND THE AIRCRAFT WAS FOUND IN SERVICEABLE CONDITION - NO DAMAGE FOUND.
